关注
Alaa. M. F. AL. Jumaili
Alaa. M. F. AL. Jumaili
College of Education for pure sciences, University of Anbar
在 uoanbar.edu.iq 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
Some mathematical structures in a topological group
AMFALJFAS Majid Mohammed Abed
Journal of Algebra and Applied Mathematics 16 (2), 99-117, 2018
312018
Other new types of Mappings with Strongly Closed Graphs in Topological spaces via e-θ and δ-β-θ-open sets
AMFAL Jumaili, MM Abed, FG Al-sharqi
Journal of Physics: Conference Series 1234 (1), 012101, 2019
282019
New Type of Strongly Continuous Functions In topological Spaces Via δ − β-Open Sets
AMFALJXS Yang
European Journal of Pure and Applied Mathematics 8 (2), 185-200, 2015
20*2015
A New Type of Strongly Faint Continuous Mappings and Their Applications in Topological Spaces
AMFA Jumaili, AA Auad, MM Abed
Journal of Engineering and Applied Sciences 14 (3), 905-912, 2019
72019
Some Coincidence and Fixed Point Results in Partially Ordered Complete Generalized D∗-Metric Spaces
AMAL Jumaili
European journal of pure and applied mathematics 10 (5), 1023-1034, 2017
72017
On fixed point theorems and∇-distance in complete partially ordered G-cone metric spaces
AMF Al-Jumaili, MM Abed, FG Al-sharqi
Journal of Analysis and Applications 17 (1), 1-20, 2019
62019
On Еc-Continuous and δ-ßc-Continuous Mappings in Topological Spaces Via Еc-open and δ-ßc-open sets
SH Abdulwahid, AMFAL Jumaili
Iraqi Journal of Science, 3120-3134, 2022
42022
Common Fixed Point Results of Weakly Reciprocal and Commutativity Continuity in complete D^*-metric Spaces
SM Ahmed, AMF Al-Jumaili
Journal of Algebraic Statistics 13 (3), 3240-3248, 2022
42022
New types of Strongly Functions and Quasi Functions in Topological Spaces Via e-Open Sets
AMF Al-Jumaili
Computational and Applied Mathematics Journal 1 (5), 386-392, 2015
42015
RETRACTED CHAPTER: On e-Closed Spaces and (θ-e-Continuous Functions
AMF AL. Jumaili, XS Yang
International Conference on Mathematical Modelling and Scientific …, 2012
42012
Another New Forms of Strongly and Quasi Mappings in Topological Spaces via δ ß-Open Sets
GE Arif, AMFAL Jumaili
PalArch's Journal of Archaeology of Egypt/Egyptology, 2020
32020
A New Types of Upper and Lower Continuous Multifunctions in Topological Spaces via e-Open and e*-Open Sets
AMFAL Jumaili, XS Yang
Int. Journal of Math. Analysis 6 (57), 2803 - 2817, 2012
32012
New certain classes of Generalized Neutrosophic Mappings and Their Applications
AMFAL Jumaili
International Journal of Neutrosophic Science 21 (4), 21-29, 2023
22023
On Co-Positive Approximation of Unbounded Functions in Weighted Spaces
AA Auad, AMFAL Jumaili
International Journal of Applied Engineering Research 12 (21), 11392-11396, 2017
22017
New Results of Fixed‐Point Theorems and Their Applications in Complete Complex ‐Metric Spaces
NA Majid, AMFAL Jumaili, ZC Ng, SK Lee
Journal of Function Spaces 2024 (1), 5532624, 2024
12024
New generalizations of soft sets in soft topological spaces and their applications
AMF Al-Jumaili
J. Interdiscip. Math 27, 705-713, 2024
12024
Other certain classes of generalized slightly and almost slightly open mappings
I Mohammed, A Al-Jumaili
AIP Conference Proceedings 2834 (1), 2023
12023
A study of another certain classes of contra and almost contra continuous mappings
A Abbas, G Arif, A Jumaili
AIP Conference Proceedings 2398 (1), 2022
12022
On Еc-(δ-ßc)-Compact Spaces and Еc-(δ-ßc)-Separation Axioms
SH Abdulwahid, AMFAL Jumaili
SCIREA Journal of Mathematics 5 (4), 44-60, 2020
12020
A study of Е-Connectedness and Strongly Е-Connectedness in Topological spaces and Their Applications
GI Awad, AMFAL Jumaili
PalArch's Journal of Archaeology of Egypt/Egyptology, 2020
12020
系统目前无法执行此操作,请稍后再试。
文章 1–20